# SDR S2YA04034

- Difficulty date: September 29, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Seized
- Location: Lt A/C Pack
- Component: A/C Pack
- Component part number: 1716D000001
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE F/A REPORTED LOAD VIBRATION THAT THE CAPTAIN WAS ABLE TO CONFIRM.  THE CREW MADE AN AIR-TURN-BACK.  THE AC WAS INSPECTED BY MX WHO FOUND THE LT PACK WAS VENTING AIR.  MX REPLACED THE LT PACK AND OPERATIONAL CHECKED THE COLD AIR UNIT ON A DIFFERENT AC AND DETERMINED THE BEARING HAD SEIZED MOST LIKELY BECAUSE OF THE VENTED AIR.  AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS.  NOTE:  THE COLD AIR UNIT HAD JUST BEEN REPLACED ON 9/28/04 AND DID MAKE ONE LEG. (K)
